brain-icon
Headech n memory problem
From my childhood i have anxity and fobia, dizziness, 8month ego i visit to a nurologist he gave me beta cap tr 40 amixide h, n he told me to do some test and mri of brain plan, all are normal, but some very small spot found in brain in mri report so doctor gave me 3month for clopitab 75 on that time my anxity and depression level was too high, i feel upset always so he stop amixide h and start zaptra 12.5, after 3month clopitab off, now i use only zaptra and betacap. Yesterday when i came to my home from office in a bus, the bus's handle rod are hit on my head, then start headache, so i visit a general physician, he prescribed me tx para 2 tab daily for three days. So my 1st question is can i take both three tablet?? Bcus i forgot to say him about my zaptra and beta cap. 2nd is after taking zaptra my memory is weaker now a days and some confusion lack of concentration, after withdrawal those can i be proper like before. Please help me doctor. My English is so weak please understand.
190 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

no problem. your english is just fine. your medicines are ok but it seems you are taking a lot of stress. kindly try some meditation to relieve your anxiety. you are goin4to be just fine
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.